MathSciNet Relay Station
MathSciNet bibliographic data
MR593595 (81k:76063) 76R99 (65L10 80A20)
Jensen, Ole Krogh; Finlayson, Bruce A. Oscillation limits for weighted residual methods applied to convective diffusion equations. Internat. J. Numer. Methods Engrg. 15 (1980), no. 11, 1681–1689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement